Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 64, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 3:16 PM CDT for Dane County, Jefferson County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 12, 2008, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 122016
SVRMKX
WIC025-055-122100-
/O.NEW.KMKX.SV.W.0064.080612T2016Z-080612T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 400 PM CDT
* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF STOUGHTON...OR NEAR EVANSVILLE...AND MOVING NORTHEAST
AT 47 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DEERFIELD...COTTAGE GROVE...6 MILES NORTHWEST OF CAMBRIDGE AND 7
MILES NORTHWEST OF LAKE RIPLEY BY 335 PM CDT...
MARSHALL AND 7 MILES NORTHWEST OF LAKE MILLS BY 345 PM CDT...
WATERLOO BY 350 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4327 8902 4321 8901 4315 8878 4284 8919
4285 8933 4284 8936 4286 8937 4286 8943
TIME...MOT...LOC 2016Z 218DEG 40KT 4289 8929
$$
ZAJDEL4 follow-up statements
000
WWUS53 KMKX 122024
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU JUN 12 2008
WIC025-055-122100-
/O.CON.KMKX.SV.W.0064.000000T0000Z-080612T2100Z/
JEFFERSON WI-DANE WI-
325 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN DANE AND NORTHWESTERN JEFFERSON COUNTIES...
AT 325 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR STOUGHTON...
MOVING NORTHEAST AT 54 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
UTICA AND 7 MILES NORTHWEST OF ROCKDALE BY 330 PM CDT...
DEERFIELD...CAMBRIDGE AND 7 MILES NORTHWEST OF LAKE RIPLEY BY 335
PM CDT...
MARSHALL AND DEANSVILLE BY 340 PM CDT...
WATERLOO AND 6 MILES NORTHWEST OF LAKE MILLS BY 345 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4327 8902 4321 8901 4315 8878 4284 8919
4285 8933 4284 8936 4286 8937 4286 8943
TIME...MOT...LOC 2024Z 224DEG 47KT 4296 8923
$$
LAMERS/KAPELA000
WWUS53 KMKX 122033
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT THU JUN 12 2008
WIC025-055-122100-
/O.CON.KMKX.SV.W.0064.000000T0000Z-080612T2100Z/
JEFFERSON WI-DANE WI-
333 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN DANE AND NORTHWESTERN JEFFERSON COUNTIES...
AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR UTICA...OR 6 MILES EAST OF MCFARLAND...MOVING NORTHEAST
AT 54 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MARSHALL AND 6 MILES SOUTHEAST OF DEANSVILLE BY 340 PM CDT...
WATERLOO AND 6 MILES NORTHWEST OF LAKE MILLS BY 345 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4327 8902 4321 8901 4315 8878 4296 8904
4296 8932 4296 8933
TIME...MOT...LOC 2033Z 224DEG 47KT 4304 8912
$$
LAMERS/KAPELA000
WWUS53 KMKX 122045
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT THU JUN 12 2008
WIC025-055-122100-
/O.CON.KMKX.SV.W.0064.000000T0000Z-080612T2100Z/
JEFFERSON WI-DANE WI-
345 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN DANE AND NORTHWESTERN JEFFERSON COUNTIES...
AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MARSHALL...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WATERLOO BY 350 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA...AND TRAINED
SPOTTERS REPORTED A WALL CLOUD WITH THIS STORM. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4306 8923 4307 8923 4327 8902 4321 8901
4315 8878 4304 8895 4300 8916 4301 8927
4302 8927
TIME...MOT...LOC 2045Z 218DEG 39KT 4314 8904
$$
LAMERS/KAPELA000
WWUS53 KMKX 122057
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT THU JUN 12 2008
WIC025-055-122107-
/O.EXP.KMKX.SV.W.0064.000000T0000Z-080612T2100Z/
JEFFERSON WI-DANE WI-
357 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE AND
NORTHWESTERN JEFFERSON COUNTIES WILL EXPIRE AT 400 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
BY 4 PM THE STORM WILL HAVE MOVED OUT OF THE WARNED AREA.
MORE STORMS ARE EXPECTED THIS AFTERNOON...SO STAY TUNED.
LAT...LON 4306 8923 4307 8923 4327 8902 4321 8901
4315 8878 4304 8895 4300 8916 4301 8927
4302 8927
TIME...MOT...LOC 2057Z 218DEG 39KT 4324 8893
$$
LAMERS/KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 2:00 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 200 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF ONE TO TWO INCHES. THIS WILL RENEW THE FLASH FLOOD THREAT...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN FROM THE PREVIOUS WEEKEND HEAVY RAINFALL. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY...AND AT TIMES SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 200 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO ONE INCH IN DIAMETER...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...AND AT TIMES SATURDAY THROUGH MONDAY. WOOD WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 2:09 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 5 SW EAST TROY 42.74N 88.47W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN REPORTED DOWN THROUGH OUT
WALWORTH COUNTY
&&
KRRLocal storm report, Jun 12, 2:17 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 SW EAST TROY 42.77N 88.43W
06/12/2008 M1.50 INCH WALWORTH WI TRAINED SPOTTER
A REPORT OF 1.5 INCHES OF RAIN IN 15 MINUTES.
&&
KRRLocal storm report, Jun 12, 2:28 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 3 NE EAST TROY 42.82N 88.36W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
TWO SEMI TRACTOR TRAILERS BLOWN OVER AT I-43 AND STONE
SCHOOL ROAD AT THE WAUKESHA AND WALWORTH COUNTY LINE.
EVENT TIME IS ESTIMATED.
&&
KRRLocal storm report, Jun 12, 2:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL REWEY 42.84N 90.40W
06/12/2008 E0.88 INCH IOWA WI LAW ENFORCEMENT
&&
KRRLocal storm report, Jun 12, 2:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 4 NE EAST TROY 42.83N 88.34W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
NEAR THE CORNER OF COUNTY HIGHWAY L AND HIGHWAY 83. A
SILO BLOWN OVER. BARN ROOF DAMAGE. A LOT OF TREE DAMAGE.
&&
KRRSpecial weather statement, Jun 12, 3:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-122145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 301 PM CDT THU JUN 12 2008 ...TORNADO WATCH NUMBER 513 REMAINS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 8 PM CDT THIS EVENING... A TORNADO WATCH REMAINS IN EFFECT FOR AREAS GENERALLY SOUTH OF A WISCONSIN DELLS...TO WAUPUN...TO ELKHART LAKE LINE. THIS INCLUDES THE MADISON AND MILWAUKEE METROPOLITAN AREAS. AT 3 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS SOUTHERN WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT ABOUT 50 MPH. CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO 2 INCHES IN DIAMETER...AND DESTRUCTIVE STRAIGHT LINE WINDS. IN ADDITION...THE WIDESPREAD NATURE OF THE THUNDERSTORMS MAY EXACERBATE FLOODING PROBLEMS ACROSS SOUTHERN WISCONSIN. STAY TUNED TO A NOAA WEATHER RADIO...MEDIA OUTLET...OR INTERNET SOURCES FOR THE LATEST INFORMATION...AND ANY WATCHES OR WARNINGS THAT ARE ISSUED THIS AFTERNOON. LAMERS/KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:59 AM CDT | Flash Flood Warning | MKX | Sauk | 3 hr |
| Jun 12, 10:41 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 4 hr |
| Jun 12, 12:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 41 min |
| Jun 12, 1:08 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 67 min |
| Jun 12, 1:10 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Rock, Walworth, Washington, Waukesha | 3 hr |
| Jun 12, 1:36 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 1:42 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 6 hr |
| Jun 12, 1:52 PM CDT | Flash Flood Warning | MKX | Racine, Walworth, Waukesha | 54 min |
| Jun 12, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 35 min |
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 48 min |
| Jun 12, 2:33 PM CDT | River Flood Warning | MKX | Lafayette | 4 days |
| Jun 12, 2:36 PM CDT | Tornado Warning | MKX | Milwaukee | 15 min |
| Jun 12, 2:37 PM CDT | Flash Flood Warning | MKX | Sauk | 5 hr |
| Jun 12, 2:37 PM CDT | Tornado Warning | MKX | Iowa | 23 min |
| Jun 12, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 50 min |
| Jun 12, 2:56 PM CDT | Tornado Warning | MKX | Columbia, Dane, Iowa | 49 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 52 min |
| Jun 12, 3:24 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 52 min |
| Jun 12, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 40 min |
| Jun 12, 3:38 PM CDT | Flash Flood Warning | MKX | Columbia | 4 hr |
| Jun 12, 3:46 PM CDT | Flash Flood Warning | MKX | Dodge, Jefferson, Walworth, Washington, Waukesha | 4 hr |
| Jun 12, 3:46 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 29 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 38 min |
| Jun 12, 4:10 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Jun 12, 4:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 4:12 PM CDT | Flash Flood Warning | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 12, 4:15 PM CDT | River Flood Warning | MKX | Rock | 42 hr |
| Jun 12, 4:20 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Jun 12, 4:25 PM CDT | Tornado Warning | MKX | Columbia, Fond du Lac, Green Lake | 30 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 37 min |
| Jun 12, 4:33 PM CDT | River Flood Warning | MKX | Fond du Lac | 5 days |
| Jun 12, 4:39 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 51 min |
| Jun 12, 4:43 PM CDT | Flash Flood Warning | MKX | Dane, Green, Iowa, Lafayette, Rock | 3 hr |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 44 min |
| Jun 12, 4:49 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Green Lake | 41 min |
| Jun 12, 4:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 4:58 PM CDT | Tornado Warning | MKX | Dane, Green, Lafayette | 32 min |
| Jun 12, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 55 min |
| Jun 12, 5:19 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 41 min |
| Jun 12, 5:22 PM CDT | Tornado Warning | MKX | Fond du Lac | 38 min |
| Jun 12, 5:25 PM CDT | Tornado Warning | MKX | Green | 50 min |
| Jun 12, 5:45 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan | 113 min |
| Jun 12, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 27 min |
| Jun 12, 5:54 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 24 min |
| Jun 12, 5:57 PM CDT | Tornado Warning | MKX | Fond du Lac | 18 min |
| Jun 12, 5:58 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 6:00 PM CDT | Tornado Warning | MKX | Dane, Rock | 30 min |
| Jun 12, 6:04 PM CDT | River Flood Warning | MKX | Sauk | 21 hr |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 25 min |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 48 min |
| Jun 12, 6:16 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 44 min |
| Jun 12, 6:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 26 min |
| Jun 12, 6:30 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.